# SDR HEEA0016035

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N293CA
- Make and model: Bell 412
- Aircraft serial: 33005
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 13011001
- Condition: Reads High
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ALTIMETER UNIT READS 125 FEET HIGH OUT OF TOLERANCE.  WHEN RECEIVED UNIT, IT HAD LOOSE PARTS INSIDE.
